# SDR RAIA00508041

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 16,996 hours, 15,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5517 - STL - LEFT OVERWING EMERGENCY LIGHT INOP.  MAINTENANCE RESEATED CONNECTION TO EMERGENCY LIGHT.
